MAUDE Adverse Event Report: BECKMAN COULTER UNICEL DXH 600 COULTER CELLULAR ANALYSIS SYSTEM; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER UNICEL DXH 600 COULTER CELLULAR ANALYSIS SYSTEM; COUNTER, DIFFERENTIAL CELL
Model Number TN,DXH 600 HEMATOLOGY SYSTEM
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service engineer (fse) was on site and found an issue with sweep flow priming.The fse flushed the sweep flow system and manually forced prime to clear any tubing.The fse performed sweep flow prime several times to ensure operation.The fse verified the repair by running quality controls and daily checks with no issues.The fse confirmed that the customer resumed operation with no further platelet vote outs.Beckman coulter (bec) is filing an mdr report for this event based on the fda classification of the 30 jul 2018 urgent medical device recall as a class i recall on 23 may 2019 (recall number z-1382-2019 for dxh 800; recall number z-1383-2019 for dxh 600; recall number z-1384-2019 for dxh900; bec internal identifier fa-33718-2).Bec internal identifier (b)(4).
 
Event or Problem Description
The customer reported total platelet vote outs (non-numeric replacement codes) on their unicel dxh 800 coulter cellular analysis system.There was no report of erroneous patient results, death, injury, or change to patient treatment as a result of this event.

Brand Name
UNICEL DXH 600 COULTER CELLULAR ANALYSIS SYSTEM
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd
brea CA 92821
MDR Report Key8725211
Report Number1061932-2019-01678
Device Sequence Number16591301
Product Code GKZ
UDI-Device Identifier15099590192242
UDI-Public(01)15099590192242(11)171208
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K140911
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Remedial Action Patient Monitoring,Recall,Notification
Type of Report Initial
Report Date (Section B) 06/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTN,DXH 600 HEMATOLOGY SYSTEM
Device Catalogue NumberB23858
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/21/2018
Initial Report FDA Received Date06/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2050012-0730/2018-011C
Patient Sequence Number1